# SDR YENA2024041600582

- Difficulty date: April 11, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 045
- Aircraft time: 44,469 hours, 29,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 15-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON FLOOR PLATE STRUCTURE, LOCATION IS BTW FR 15 TO FR 16 AND STGR 17L, CORROSION IS BEYOND LIMITS OF E190 SRM: 53-10-10; INSTALLED NEW FLOOR PLATE  DOUBLER AND FASTENERS, LOCATED BETWEEN FR 13 TO FR 16, INSIDE PASSENGER CABIN, AS PER EMBRAER E190 SRM 51-40-08. REF. P/N: 170-12118-001. REF. AEROMAN NR # 2018-245823.(CONSIDERED A MAJOR REPAIR)
